# SDR DALA2021061603282

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 860 S28l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON FRAME CLIP (AFT FACE) STA 860 BTW STRINGER 28LH-28RH AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00331. FRAME CLIP (AFT FACE) STA 860 BTW STRINGER 28LH-28RH WAS REPLACED PER B757-200 SRM. (1842055)
